| Catalog Number |
365047 |
| Medical Device Problem Code |
Incorrect Or Inadequate Test Results (2456)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/09/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.A review of the manufacturing records was completed for the incident lot and no issues were identified.
Event or Problem Description
It was reported that bd vacutainer® barricor¿ lithium heparin plasma blood collection tubes had "hemolysis" no report of injury or medical intervention.No report of blood exposure to mucous membrane.